# SDR USAA2013101700010

- Difficulty date: October 16, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N196UW
- Make and model: Airbus A321-211
- Aircraft serial: 3879
- Aircraft time: 15,246 hours, 5,839 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: L4 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS L4 DOOR DIFFICULT TO ARM.  LUBRICATED GIRT BAR FITTING.
